# SDR 2007UALA00648

- Difficulty date: March 3, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 65,827 hours, 10,773 cycles
- Engine: Pwa PW4060
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 145T5213
- Condition: Fractured
- Location: Bs 745-758
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRACTURED SEAT TRACK SCALLOPES AT RBL 88.0, STA 745 TO 758.  *S/D*  REPLACED SEAT TRACK SECTION REF SRM 51-40-02.  FABRICATED TRACK PER BOEING AC DWG.  A/C READY FOR SERVICE.  SUSPECT SERVICE CART DAMAGE COMBINED WITH FLIGHT ATTENDANT/ PAX TRAFFIC.
